Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 818201, 6 pages
http://dx.doi.org/10.1155/2014/818201
Research Article

Poincaré Inequalities for Composition Operators with Norm

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 24 November 2013; Accepted 4 March 2014; Published 1 April 2014

Academic Editor: Shusen Ding

Copyright © 2014 Ru Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, S. Ding, and C. Nolder, Inequalities for Differential Forms, Springer, New York, NY, USA, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Ding, “L(φ,μ)-averaging domains and Poincaré inequalities with Orlicz norms,” Nonlinear Analysis A: Theory and Methods, vol. 73, no. 1, pp. 256–265, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Ding and B. Liu, “A singular integral of the composite operator,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1271–1275, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Ding and C. A. Nolder, “Weighted Poincaré inequalities for solutions to A-harmonic equations,” Illinois Journal of Mathematics, vol. 46, no. 1, pp. 199–205, 2002. View at Google Scholar · View at MathSciNet
  5. C. A. Nolder, “Global integrability theorems for A-harmonic tensors,” Journal of Mathematical Analysis and Applications, vol. 247, no. 1, pp. 236–245, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Ding, “Weighted Caccioppoli-type estimates and weak reverse Hölder inequalities for A-harmonic tensors,” Proceedings of the American Mathematical Society, vol. 127, no. 9, pp. 2657–2664, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Ding and B. Liu, “Generalized Poincaré inequalities for solutions to the A-harmonic equation in certain domains,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 538–548, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Ding, “Lφ(μ)-averaging domains and the quasi-hyperbolic metric,” Computers & Mathematics with Applications, vol. 47, no. 10-11, pp. 1611–1618, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Bao, “Ar(λ)-weighted integral inequalities for A-harmonic tensors,” Journal of Mathematical Analysis and Applications, vol. 247, no. 2, pp. 466–477, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Wang and C. Wu, “Global Poincaré inequalities for Green's operator applied to the solutions of the nonhomogeneous A-harmonic equation,” Computers & Mathematics with Applications, vol. 47, no. 10-11, pp. 1545–1554, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H. Cartan, Differential Forms, Houghton Mifflin, Boston, Mass, USA, 1970. View at MathSciNet
  12. T. Iwaniec and A. Lutoborski, “Integral estimates for null Lagrangians,” Archive for Rational Mechanics and Analysis, vol. 125, no. 1, pp. 25–79, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Xing, “Weighted Poincaré-type estimates for conjugate A-harmonic tensors,” Journal of Inequalities and Applications, no. 1, pp. 1–6, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  14. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, vol. 88, Academic Press, New York, NY, USA, 1980. View at MathSciNet
  15. S. M. Buckley and P. Koskela, “Orlicz-Hardy inequalities,” Illinois Journal of Mathematics, vol. 48, no. 3, pp. 787–802, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet